# SDR AALA2018120769009

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,723 hours, 25,826 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE EMERGENCY EXIT DOOR,  ON THE AFT LOAD TRANSMITTING PROFILE IN THE PASSENGER CABIN.  PERFORMED JC 5210Y228..
